# SDR SWAA2024101644929

- Difficulty date: October 3, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSPAR RIB 129.50 MORE 34 INCH FROM TO FRONT SPAR RT HORIZONTAL STABILIZER 2024-565613<[01] TOOL USED ON STEP 3 AND 4:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138103;DUE DATE:10-JUN-25.;[02] PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 MORE 34 INCH FROM TO FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 MORE 34 INCH FROM TO FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
